MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On march 6, 2023, senseonics was made aware of an incident where the user received a false hypoglycemic alert due to sensor inaccuracy.
 
Additional Manufacturer Narrative
Based on the investigation analysis, the reported event on march 5, 2023, at 08:10 am est, displayed a temporary mismatch between the sensor reading and fingerstick measurements.The user did receive a hypoglycemia alert at 07:36 am est.Following the reported event, there were three consecutive suspicious calibrations which led the system to go into a sensor suspend phase.In the sensor suspend phase, the system recalibrated its glucose calculation algorithm while the sensor readings were blinded to the user for 6 hours.After the sensor suspend phase, the system re-started in the initialization phase and started displaying better agreement between the sensor readings and fingerstick measurements, with its overall performance within expectations.The reported event happened during the early sensor wear after sensor insertion.During the initial setting period after sensor insertion, there could be chances of temporary mismatch, which will eventually normalize after sensor stabilizes.The user did not require medical attention and self-resolved the event by having some juice.Once the sensor stabilized, the system began performing within expectations.The user is currently using the system with up-to-date information.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4307.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key16684144
Report Number3009862700-2023-00060
Device Sequence Number7950217
Product Code QHJ
UDI-Device Identifier00817491022929
UDI-Public817491022929
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/05/2023
Device Model Number102208-610
Device Catalogue NumberFG-5901-01-001
Device Lot Number130605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale